이전페이지 이동
   Alexander Nabutovsky (Alexander Nabutovsky Professor)
    University of Toronto
Total: 23
  • Betti numbers of finitely presented groups and very rapidly growing functions (Shmuel Weinberger) Topology (2007), Vol 46Pages 211-233 

  • Shapes of geodesic nets (Regina Rotman) Geometry and Topology (2007), Vol 11Pages 1225-1254 

  • Lengths of geodesics between two fixed points on a Riemannian manifold (Regina Rotman) ERA of the AMS (2007), Vol 13Pages 13-20 

  • Curvature-free upper bounds for the smallest area of a minimal surface (Regina Rotman) Geom. Funct. Anal. (GAFA) (2006), Vol 16:2Pages 453-475 

  • The minimal length of a non-trivial geodesic net on a closed Riemannian manifold with non-trivial second homology group (Regina Rotman) Geom. Dedicata (2005), Vol 113Pages 243-254 

  • Volume, diameter and the minimal mass of a stationary 1-cycle, Geom (Regina Rotman) Funct. Anal. (GAFA) (2004), Vol 14Pages 748-790 

  • The minimal area of an embedded minimal 2-sphere in a manifold diffeomorphic to S^3 (Regina Rotman) IMRN (2003), Vol 2003Pages 2121-2129 

  • Upper bounds for the length of the shortest closed geodesic and quantitative Hurewicz theorem (Regina Rotman) J. of the Europ.Math.Soc (2003), Vol 5Pages 203-244 

  • The fractal nature of Riem/Diff I (Shmuel Weinberger) Geom. Dedicata (2003), Vol 101Pages 1-54 

  • The length of the shortest closed geodesic on a two-dimensional sphere (Regina Rotman) IMRN (2002), Vol 23Pages 1211-1222 

  • Algorithmic aspects of homeomorphism problems, (Shmuel Weinberger) Contemp. Math (1999), Vol 231Pages 245-250 

  • Algorithmic unsolvability of the triviality problem for multidimensional knots (Shmuel Weinberger) Comm. Math Helv (1996), Vol 71Pages 423-434 

  • Disconnectedness of sublevel sets of some Riemannian functionals GAFA (1996), Vol 6(4)Pages 703-725 

  • Geometry of the space of triangulations of a compact manifold Comm.Math.Phys (1996), Vol 181Pages 303-330 

  • Fundamental group and contractible closed geodesics Comm. Pure Appl. Math (1996), Vol 49(12)Pages 1257-1270 

  • Einstein structures: existence versus uniqueness GAFA (1995), Vol 5(1)Pages 76-91 

  • Non-recursive functions, knots with thick ropes and self-clenching thick hyperspheres Comm.Pure Appl. Math (1995), Vol 48Pages 381-428 

  • Non-computability arising in dynamical triangulation model of four-dimensional quantum gravity (Radel Ben-Av) Comm. Math. Phys (1993), Vol 157Pages 93-08 

  • Number of solutions with a norm bounded by a given constant of a semilinear elliptic PDE with a generic right-hand side, Trans. Amer. Math. Soc (1992), Vol 332Pages 135-166 

  • Smoothing of real algebraic hypersurfaces by rigid isotopies Ann. Inst. Fourier(Grenoble) (1991), Vol 41Pages 11-25 

  • Non-recursive functions in real algebraic geometry Bull. Amer. Math.Soc. (1989), Vol 20Pages 61-65 

  • Irrationality of limits of quickly convergent algebraic number sequences Proc. Amer. Math. Soc (1988), Vol 102Pages 473-479 

  • The length of the second shortest geodesic (Regina Rotman) Comment. Math. Helv 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.